Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Errata: ``Semireducible hypercomplex number systems'' [Trans. Amer. Math. Soc. 4 (1903), no. 4, 437-444; 1500654]


Author: Saul Epsteen
Journal: Trans. Amer. Math. Soc. 5 (1904), 551
MSC: Primary 16K99
Original Article: Trans. Amer. Math. Soc. 4 (1903), 437-444.
MathSciNet review: 1500467
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16K99

Retrieve articles in all journals with MSC: 16K99


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1904-1500467-6
Article copyright: © Copyright 1904 American Mathematical Society